I have been on Viibryd 40mg for 2 years. For the last year I have been researching sleep paralysis and night terrors with no prevail until I heard the term "Brain Zaps". When I experience brain zaps that tells me I am going to have sleep paralysis and night terrors. I have been scared to go to bed because in my terrors, I am always being suffocated and molested and I see earthy spirits and neon green clowns with faces peeling and actually feel being touched. Additionally I have had 3 episodes of sleep walking after these dreams that I know of, still hallucinating and seeing figures walking in the back yard until I open the refrigerator and the light comes on, another time I walked into the tile wall and hit my eye and cheek upon waking. Now having Rexulti added and my Klonopin upped I sleep better with fewer episodes but now I am still getting brain zaps and they are happening at work, which is a physical job and operating equipment. I want off of Viibyrd...
Yes. I was taking up to 40 mg/day, after being on viibryd for several months. I had brain zaps, hallucinations while trying to sleep, sleep paralysis, terrible nightmares, sleepwalking and sleepeating. I drank my daughter's pink hair dye while asleep! I even poured it into a wine glass! That was very scary, and I had never had a problem with sleepwalking before. It was not listed as a side effect anywhere I could find for viibryd. Thinking I was suddenly having severe PTSD episodes, triggered by something, I went to a therapist (in addition to my regular psychiatrist) and she was the one who mentioned maybe the medication was causing the episodes, and suggested EMDR, but after thinking about the timing of these severe episodes, I decided to go off the Viibryd, and the sleepwalking never happened again. I had not tried the EMDR therapy, or changed any part of my routine, other than stopping the Viibryd. I do still have brain zapping at times, and have had sleep paralysis, and those strange, colorful, hallucination-type nightmares, going in and out of sleep. The sleepwalking/sleepeating is the one thing that has not happened at all, since stopping. I feel like there should be a warning regarding this, as I could have had an even worse outcome. Drinking hair dye finally scared me enough to stop taking it. There were no other differences in my routine, meds, health, diet during that time. This occured about 4 years ago. I was taking Viibryd for depression. I have Bipolar I, Anxiety and PTSD. It definitely made my PTSD worse.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2017 • 7 answers
Updated 5 Sep 2015 • 1 answer
Viibryd - How long did it take for your brain to adjust? My husband is extremely dizzy & frequently?
Updated 8 Mar 2017 • 2 answers
Updated 23 Aug 2017 • 1 answer
Updated 13 Sep 2018 • 2 answers